# SDR CALA2016040400207

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N27964
- Make and model: Boeing 787-9
- Aircraft serial: 37813
- Aircraft time: 315 hours, 73 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323200916600
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 708 BEGAN SMOKING WHEN TURNED ON.  OVEN WAS QUICKLY TURNED OFF.  ELEMENT ON REAR OF OVEN WAS BURNT.  NO EVIDENCE OF SMOKE FOUND.  OVEN DEACTIVATED TO PULL CB.  PLACED ON PLACARD IAW 2500BR.
